G. Barles, J. Burdeau, M. Romano, and N. Sansoen, Critical Stock Price near expiration, Mathematical Finance, vol.5, pp.77-95, 1995.

M. Diener and F. Diener, Asymptotics of the price oscillations of vanilla option in a tree model, Mathematical Finance, vol.14, pp.271-293, 2004.

A. Friedman, Parabolic variational inequalities in one space dimension and smoothness of the free boundary, Journal of Functional Analysis, vol.18, pp.151-176, 1975.

P. Jaillet, B. Lapeyre, and D. Lamberton, Variational inequalities and the pricing of American options, Acta Applicandae Mathematicae, vol.21, pp.263-289, 1990.
URL : https://hal.archives-ouvertes.fr/hal-01667008

D. Kinderlehrer and G. Stampacchia, An introduction to variational inequalities and their applications, 1980.

D. Lamberton, Brownian optimal stopping and random walks, Applied Math Optim, vol.45, pp.283-324, 2002.
URL : https://hal.archives-ouvertes.fr/hal-00693616

D. Lamberton and S. Villeneuve, Critical price near maturity for an American option on a dividend paying stock (avec S. Villeneuve), Annals of Applied Probability, vol.13, pp.800-815, 2003.

J. Liang, B. Hu-&-lishang, and . Jiang, Optimal Convergence Rate of the Binomial Tree Scheme forAmerican Options with Jump Diffusion and Their Free Boundaries, SIAM Journal of Financial Mathematics, vol.1, pp.30-65, 2010.

D. S. Silvestrov, American Type Options. Stochastic Approximation Methods, Studies in Mathematics, vol.2, 2015.

S. Villeneuve, Options américaines dans un modèle de Black-Scholes multidimensionnel. Doctoral dissertation, 1999.

J. B. Walsh, The Rate of Convergence of the Binomial Tree Scheme, Finance and Stochastics, vol.7, pp.337-361, 2003.